# SDR CA010704019

- Difficulty date: June 19, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 67,367 hours
- Engine: Rroyce RB21122B02
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Bowl
- Part number: 0215726
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREPARING AIRCRAFT FOR DEPARTURE MAINTENANCE EXPERIENCED AN APU HUNG START ABORTED, ON INVESTIGATION FOUND APU FILTER BOWL CRACKED. 3RD OCCURANCE OF DEFECT. PUMP AND FILTER BOWL ASSEMBLY HAD BEEN PREVIOUSLY REPLACED DUE TO COULD NOT DISCOVER WHY 2ND OCCURANCE HAD HAPPENED. FILTER BOWL REPLACED TO RECTIFY FUEL LEAK AND APU DIACTIVATED IN ACCORDANCE WITH THE MEL, AIRCRAFT DISPATCHED. APU SCHEDULED TO BE REPLACED.
